Posted by Ritch on February 21, 2003, at 22:10:35
In reply to Re: Ritch-sleep-mood disturbances, posted by Rainbowlight on February 21, 2003, at 14:28:59
> Wook up this morning with my skin crawling, agitated, climbing the walls, you know what I mean. Took 1 mg. of Ativan and now I feel fine. I am guessing it is the benzo withdrawel? I don't know if the Elavil could be causing problems. I have been on it 2 weeks now. I take it at night for sleep. When she pulled me off the restoril she was having me take 2 mgs. Ativan 2x day (to avoid withdrawel). I felt good (very tired, but good). Now I have dropped it to 1 mgs. Ativan in the morning only. That is when the agitation/skin crawling started (per pdoc). Do you think it will get better in time as I get over the Restoril withdrawel? I have never been through benzo withdrawel before so I don't know what to expect. She did mention possibly putting me back on the Remeron. I am so tired of the weight gain though. I have actually lost about 6-8 pounds in the past month, due to being sick. But I was feeling so fat and the weight gain wasn't stopping. I am afraid what will happen if I continue to take it. I'm glad you slept better. I like Klonopin too, but my pdoc isn't too keen on benzos in general. About all she will give me is Ativan. WOn't give me Xanax, says it's too addicting (that's okay because I don't care for it anyway). In general I also find the benzos make me depressed too. Could be why I am crying? Geez, I am confused. Do you think Elavil could cause me problems? In what way? I have never combined an older tricyclic with an SSRI/mood stabilizer before. Gee, I am the human lab rat aren't I? The good news is I am no longer grazing in the refridgerator, LOL! I can't believe how much I was eating on the Remeron! Scary!
Yeah, it does sound like a benzo withdrawal to me. Just before you take the only dose of the day of the Ativan (which really only lasts about 12 hrs or so), you are feeling the worst and then you feel fine after taking it. I think she ought to extend the 1mg of Ativan/day for another couple of weeks at least. You might also consider splitting it and taking 1/2 tab in the morning and the other half-tab 12 hrs. later.